# SDR DALA2022032502000

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 49,871 hours, 34,786 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Bs 1022 L26-30l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPAIR SPLICE FRAME STA 1022 BTW LONGS 30 TO 26 LH AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00154: (CORROSION LEVEL 2) REPAIR SPLICE FRAME STA 1022 BTW LONGS 30 TO 26 LH AT AFT CARGO COMPARTMENT WAS REPLACE PER B717 SRM 53-20-07-2R. REPAIR 3. (LP #2169817)
